# SDR SWAA970234

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, EMERGENCY LIGHTING REMAINS ILLUMINATED WITH SWITCH IN OFF POSITION.  CLEANED AND RESEATED CANNON PLUG AT FWD OVERHEAD BATTERY CHARGER PER BOEING M/M.
